MultiDatabases

Tsukuba Journal of Mathematics

Vol.37,No.1 (2013)
 Author
Title
Page
Hisashi Kojima
   On the Fourier coefficients of Hilbert modular forms
   of half-integral weight over arbitrary
   algebraic number field
     1
Takao Hayami
Hochschild cohomology ring of the generalized
quaternion algebras
   13
Seiji Hiraba
Interactive infinite Markov particle systems
with jumps
   27
Horst Brunotte
Periodicity and eigenvalues of matrices over
quasi-max-plus algebras
   51
Robert Cauty
Propriete d'extension pour les compacts et
retractes absolus
   73
Akihiro Nishio
The Iwasawa decomposition and the Bruhat decomposition of the automorphism group on certain exceptional Jordan algebra.
   85
Claudio Melotti
Double points of the slowness surface of the
 system of crystal acoustics for tetragonal crystals
 121
Ryoichi Kase
The number of arrows in the quiver of tilting modules over a path algebra of Dynkin type
 153
Vol.36, No.2 (2012)
 Author
Title
Page
Takashi Shimomura
Aperiodic homeomorphism approximate chain mixing endomorphisms on the Cantor set
 173
Naotsugu Chinen and Tetsuya Hosaka
Asymptotic dimension and boundary dimension of proper CAT(0) spaces
 185
Chahrazede Baba-Hamed and Mohammed Bekkar
On the Gauss map of surfaces of revolution in the three-dimensional Minkowski space
 193
Jiryo Komeda and Akira Ohbuchi
Weierstrass gap sequences at points of curves on some rational surfaces
 217
Koji Nuida
On finite factors of centralizers of parabolic subgroups in Coxeter groups
 235
Katsuro Sakai and Hanbiao Yang
The box topology of infinite simplical complexes
 295
Kazuaki Taira
Semilinear degenerate elliptic boundary value problems via critical point theory
 311
Xinxing Wu, Peiyong Zhu
Dense chaos and densely chaotic operators
 367
Vol.36, No.1 (2012)
 Author
Title
Page
Kunihiko Kajitani
Asymptotic behaviors for multidimensional Kirchhoff equations
 1
Keiichi Kikuchi
The construction of rotation surfaces of constant mean curvature and the corresponding Lagrangians
 43
Masaru Kada and Yasuo Yoshinobu
Galois-Tukey connection involving sets of metrics
 53
Tomohiro Fukaya
Sublinear Higson corona of Euclidean cone
 67
Yasutomo Asai
Loop groups $SL_2(F[X,X^-1])$, universal central     extensions  and additive Steinberg symbols
 79
Mayuko Kon
Pseudo-parallel CR submanifolds of a complex space form
 99
Takao Hayami
Hochschild cohomology ring of a maximal order of the quaternion algebra
 111
Gao-Yan Jia and Zhen-Rong Zhou
Gaps of $F$-Yang-Mills fields on submanifolds
 121
Yoshiteru Kurosawa
On a classification of 3-simple prehomogeneous vector spaces with two irreducible components
 135
Vol.35, No.2 (2011)
Author
Title
Page
Tetsuya Hosaka
On boundaries of coxeter groups and topological fractal structures
153
Sorin Dragomir and Andrea Tommasoli
On p-harmonic maps into spheres
161
Chuan Liu and Yoshio Tanaka
Metrizability of ordered additive groups
169
Fatima Zohra Mezeghrani
Necessary and sufficient conditions for the solvability and maximal regularity of abstract differential equations of mixed type in UMD spaces
185
Kota Takeuchi
A generalization of Shelah's omitting types theorem
203
Makoto Sakaki
Lorentzian stationary surfaces in 4-dimensional space forms of index 2
215
Keiju Sono
A second limit formula for higher rank twisted Epstein zeta functions and some applications
231
Gen-ichi Oshikiri
On killing fields preserving minimal foliations of of polynomial growth at most 2
253
Alberto Favaron and Angelo Favini
Fractional powers and interpolation theory for multivalued linear operators and applications to degenerate differential equations
259
Vol.35, No.1 (2011)
Author
Title
Page
Ayato Mitsuishi
The Gromov-Hausdorff distances between Alexandrov spaces of curvature bounded below by 1 and the standard spheres
1
Renato Manfrin
Propagation of analyticity in the $C^\infty$ solutions of quasi-linear weakly hyperbolic wave equations
13
Hiroyuki Kurihara
The structure Jacobi operator for real hypersurfaces in the complex projective plane and the complex hyperbolic plane
53
Takashi Shimomura
Chain mixing endomorphisms are approximated by subshifts on the Cantor set
67
Nobuhiro Innami, Yukihiro Mashiko, and Katsuhiro Shiohama
Metric spheres in the projective spaces with constant holomorphic sectional curvature
79
Changwen Li
On weakly s-quasinormally embedded and ss-quasinormal subgroups of finite groups
91
Mikhail Sgibnev
An asymptotic expansion for the distribution of the supremum of a Markov-modulated random walk
103
Michio Hamada
On the quasi-irreducibility and complete quasi-reducibility of some reductive prehomogeneous vector spaces
115
Atsushi Ishii and Kengo Kishimoto
The Quandle coloring invariant of a reducible handlebody-knot
131
Yuki Anbo
Random graphs with a randam bijection
143